# SDR ASAA2022010137069

- Difficulty date: January 1, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 50,425 hours, 14,709 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Sensor
- Part number: MS280341
- Condition: Shorted
- Location: Apu Inlet
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WONT START, FAULT LIGHT ON AFTER START ATTEMPT. GROUNDED - YES. PERFORMED BITE TEST AND FOUND MAINT MSG 49-61223. "INLET TEMPERATURE SENSOR SHOWS SHORT CIRCUIT". T/S TO INLET TEMP SENSOR IAW B737-800 FIM 49-60 TAK 812. REPLACED INLET TEMP SENSOR IN REF TO B737-800 AMM 49-61-31, OPS GOOD NO FAULT CODES NOTED.
